# SDR IPXA2015020685581

- Difficulty date: January 30, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 97,865 hours, 16,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING OTBD FORE FLAP AT OTBD T/E LOWER AREA DELAMINATED. FIBERGLASS PREPREG LAY UP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A 1, FIG 5,  REV 71.
